# SDR SWAA2024030749907

- Difficulty date: February 8, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 51,481 hours, 31,307 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB RIB #5 HAS A CRACK ON THE FWD UPPER SIDE OF THE WEB BELOW CHORD RADIUS RIGHT HORIZONTAL STAB RIB #5 HAS A CRACK ON THE FWD LOWER SIDE OF THE WEB ABOVE CHORD RADIUS<[01] ACCOMPLISHED REPAIR AT RIGHT HORIZONTAL STAB RIB # 5 LOWER SIDE OF THE WEB ABOVE CHORD RADIUS REF EA24-155-00414 WIP1; WIP 2 AND WIP 3;[02] VERIFIED STEP 1
